# SDR HALA2011011200074

- Difficulty date: January 12, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 15,408 hours, 37,410 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 5912528501
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT AFT CARGO COMPARTMENT DOOR FRAME, LOWER SILL.  REMOVED CORROSION AT AFT CARGO DOOR LOWER SILL, CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, SECTION WAS CUT OUT AND REPAIRED IAW SRM 53-20-15.
